# SDR QXEA2019022200084

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 11,733 hours, 12,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Frame 10.5-102.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 11 FROM FSX10.50-X102.50,Y9.250 IS CORRODED BEYOND LIMITS. SEAT RAIL 11 FROM FSX 10.50-X102.50,Y9.250 REPLACED IAW SRM 51-42-05 AND 51-40-15.
